# SDR C2XA96IA182

- Difficulty date: July 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14822
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 163
- System (JASC): 5240 · Service Doors
- Part: Latch
- Part number: H33343
- Condition: Cracked
- Location: Document Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING C-CHECK INSPECTION, THE DOCUMENT DOOR LATCH MECHANISM WAS FOUND TO BE CRACKED.  MAINTENANCE REMOVED AND REPLACED THE LATCH MECHANISM, AND THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
